[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] I'm so frustrated!!

>I'm on a Medrol dose pack (the one you take 6
>pills the first day, 5 the second and so on for a total of 6 days, decreasing
>by one pill a day).  This is causing MAJOR problems with my blood sugar!  I
>increased my basal rate to try to help cover for it like I was told - and I
>got up this morning and I'm at 325!!!  The ONLY time I ever get readings like
>this is when my infusion site goes bad - which isn't very often!
>Deb in Southern Illinois

When I had hives last summer I was also put on a Medpack.  I raised my 
basals .3 across the board while taking the meds and for about 2 weeks 
afterwards.  This helped *me* greatly to keep my bgs under control.  You 
need to just figure how much additional you need to get your bgs back under 
control.  The only warning I have is to be careful in the couple weeks when 
you go off the meds, I crashed very suddenly, no warning and had to 
immediately drop those basals again.  YMMV.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml